# SDR RRXA010541

- Difficulty date: January 31, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Gusset
- Part number: DOUGLAS
- Condition: Cracked
- Location: Xfs 195-201.250
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE GUSSET BETWEEN STA XFS 195 AND STA XFS 201.250, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SR.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-21 AND DC-8 SRM 51-1-4 AND DC-8 SRM 51-1-20D.
